1. Demonstrations/

  2. Presentations:

  3. Andrew Konya, Remesh uses AI to understand groups of people.  (20 mins.)

  4. Cameron Hughes, Ctest Labs, presents their approach to robot programming. (20 mins.) Chris Slee, AWH in Dublin, will discuss the difference between AI and Machine Learning and how if can be used for business. (20 mins.)

  5. 1 hr. (4:00 - 5:00 PM)


  1. Break: 10 mins. (5:00 - 5:10 PM)


  1. Video Presentation:

  2. Brief introduction and summary of the major issues concerning the use of AI in our communities.

  3. 10 mins. (5:10 - 5:20 PM)


  1. Introduction:

  2. Cameron Hughes

  3. 5 mins. (5:20 - 5:25 PM)

  4. 2 minute introductions of each panelist.

  5. 12 mins (5:25 - 5:40 PM)


  1. Panel Discussion:

  2. Questions posed by the moderator, Nikola Danaylov,  and discussion amongst panelists. 

  3. 80 mins.(5:40 - 7:00 PM)

  4. Questions from Audience

  5. 20 hr. (7:00 - 7:20 PM)


  6. Meet & Greet:

  7. 40 mins. (7:20 - 8:00 PM)


AI IN OHIO


  1. Self-Driving Cars:

  2. How It Will Work

  3. HRI: Yaskama Motomon/WatsonPaths

  4. Smart Cities’ Efforts



  5. AI Matters: Features an article about the panel.


  1. SIGAI NEWSLETTER


  2. AI Matters: Features an article about the panel.



 

MEET & GREET


The “MEET & GREET” will take place after the AI panel discussion

and Q&A. Attendees and others will be able to meet 1-on-1 with

our Moderator Nikola Danaylov, panelists, presenters, and other

special guests for 1 hr.



Nikola Danaylov

Author of Best Selling Book

Conversations with the Future:

21 Visions for the 21st Century

For many years Nikola Danaylov has been interviewing the future

and motivating people all over the world to embrace rather than

fear it. "Conversations with the Future" was born from those

interviews and Nik's unceasing need to explore "What If" with

some of the most forward thinking visionaries in the world today.

Nikola’s Singularity.FM interviews have had over 5 million views

on iTunes and YouTube and have been featured on international

TV networks as well as some of the biggest blogs in the world.

Nikola has established himself as the “Larry King of the Singularity.”




Cameron & Tracey Hughes


Cameron Hughes is a software epistemologist for Ctest

Laboratories where his current efforts involve AIR

(artificial intelligence for robots) and AIM (artificial

intelligence for machines). He is also a professional

software developer with many years of experience in

designing and building complex systems of all sizes from

small embedded real-time systems to massively parallel

AI applications. He also holds a post as a staff

programmer/analyst at Youngstown State University.


Website: Cameron Hughes

Email Cameron: cameronhughes@robotteams.org










 






Andrew Konya




“WE COME IN PEACE”:   A PRACTICAL DISCUSSION ON THE IMPACT OF ARTIFICIAL INTELLIGENCE  IN OUR COMMUNITIES

THE PANELISTSandrew_konya.htmlshapeimage_2_link_0
THE DISCUSSIONdiscussion.htmlshapeimage_3_link_0
AREAS OF DISCUSSIONai_areas.htmlshapeimage_4_link_0
AI IN OHIOohio_ai_2.htmlshapeimage_5_link_0
THE DISCUSSION HIGHLIGHTShighlights.htmlshapeimage_6_link_0

|    HOME    |   AI PANEL 2016    |    SPONSORS    |    CONTACT US    |

The Remesh platform uses machine learning to understand and engage groups of people with real-time conversation. This is achieved by allowing a single moderator to converse with a group as if they were a single intelligence. Beyond inline conversation, the group’s opinion on every response is collected, analyzed, and presented in real time.

VENUEvenue.htmlshapeimage_7_link_0
MEET & GREETshapeimage_8_link_0

Christopher Slee is the founder and principal of AWH, a Dublin, Ohio software engineering firm currently celebrating its 22nd year of creating great digital products for business clients. At AWH, Chris leads internal and external development teams across all applications, from web, mobile, and desktop platforms, to virtual reality and machine learning.

Chris Slee

Tracey Hughes is a senior software and graphics programmer at Ctest Laboratories where she develops user interfaces and information and epistemic visualization software systems. She is on the design and implementation teams for the East-Sidaz robots at Ctest. Her work includes methods of visualizing what robots and computers are thinking.       


Website: Tracey Hughes

Email Tracey: traceyhughes@robotteams.org


Both Cameron and Tracey Hughes are longtime robot enthusiasts with a collection of more than 100 robots. They are board members of the NREF (National Robotics Education Foundation) and members of the Oak Hill Collaborative Robotics Maker Space. They are project leaders of the technical team for the NEOACM CSI/CLUE Robotics Challenge and regularly organize and direct robot programming workshops for the Arduino, Mindstorms EV3, LEGO NXT, and RS Media robot platforms. Cameron and Tracey are the authors of Build Your Own Teams of Robots with LEGO® Mindstorms® NXT and Bluetooth co-authored with Dr. Bob Kramer and Trevor Watkins and published by McGraw-Hill/TAB Electronics, January 2013. They’ve also written books on software development; multicore, multithreaded programming; Linux rapid application development; object-oriented programming; and parallel programming in C++.    


OUR SPONSORSsponsors.htmlshapeimage_10_link_0